Two theorems on Riemann surfaces with noncyclic automorphism groups.
Author: Robert D. M. Accola
Journal: Proc. Amer. Math. Soc. 25 (1970), 598-602
MSC: Primary 30.45
MathSciNet review: 0259105
Full-text PDF Free Access
Abstract: Let $W$ be a Riemann surface with finite automorphism group, $G$. Two formulas are proved which relate the genera of $W,\;W/G$ and $W/H$ where $H$ ranges over certain subgroups of $G$. The two theorems are in a sense dual to each other.
Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30.45
Retrieve articles in all journals with MSC: 30.45